# SDR 29GA2019021400001

- Difficulty date: February 13, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N348AG
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 37,854 hours, 41,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT# 0051.  THE 2 LIGHTS ON EACH SIDE ON THE EXIT SIGN OVER THE MAIN CABIN DOOR ARE NOT ILLUMINATING.  CYCLED POWER AND PERFORMED OPS CHECK IAW AMM 33-50-00. OPS CHECK GOOD AT THIS TIME.
